# SDR CALA2015092500800

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 10,737 hours, 1,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1002601021002602
- Part serial: 1129414ST120
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B787-33-3-0002 L2 DOOR EXIT SIGN EMER LIGHTS NO ILLUMINATION.  REPLACED L2 DOOR AREA CEILING PANEL FWD WCU M3351037 & BATTERY.  EMER LIGHT OPERATION TEST RESULTED NORMAL IAW AMM 33-51-07.
